Access count of this item: 85

Files in This Item:
File Description SizeFormat 
1126-2.pdf440.3 kBAdobe PDFView/Open
Title: Orientable 3-manifolds fibering over closed surfaces and codimension 2 fibrators (Research in General and Geometric)
Authors: Chinen, Naotsugu
Author's alias: 知念, 直紹
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 14
End page: 18
URI: http://hdl.handle.net/2433/63600
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.